| Model Number |
1004000 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A malfunction was reported on the pump.There was no reported adverse impact to the customer's blood glucose level.Multiple contact attempts were made by tandem technical support to obtain additional information regarding the issue; however, the customer did not respond.No additional patient or event information was available.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown.